
The ELEDIA Research Center is pleased to announce that a new paper has been published in the IEEE Transactions on Antennas and Propagation (TAP):
M. D. Migliore, “On the unification of deterministic and stochastic electromagnetic information theory via symplectic geometry,” IEEE Transactions on Antennas and Propagation, vol. 74, no. 10, pp. 9675-9689, October 2026, (DOI:10.1109/TAP.2026.3716533).
The paper can be downloaded at the following link:
https://ieeexplore.ieee.org/stamp/stamp.jsp?tp=&arnumber=11628055&tag=1
Read the news on: